# SDR DXTA2023041984540

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N406QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500402
- Aircraft time: 5,315 hours, 4,202 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR UPPER LOCK INDICATOR GREEN TARGET IS PARTLY OBSTRUCTED BY A SHINY FOIL MATERIAL UNDER THE VISOR WINDOW. PRELINARY INSPECTIONS VENITY DISCREPANAL INSPECTED DOOR LOCK INDICATION AND FOUND AN INSULATION OBSTRUTING THE VIEW REPOSITIONED INSULATION OPS CHECKS OK AT THIS TIME IAW OHENOM 300 AMM 52-10-00
